# SDR SWIA202161316

- Difficulty date: August 1, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  RBL 9 SEAT RAIL IS CORRODED FROM FS364 TO FS409    (C-CHECK RO 9-30-21)    REMOVED SEAT RAIL FS364.00-FS409.00 REF. CRJ200 AMM 53-01-11-000-802. AND  INSTALLED SEAT RAIL FS364.00-FS409.00 REF. CRJ200 AMM 53-01-11-400-802, FOUND TO BE BE OUT OF LIMITS PER CRJ 200  SRM 53-21-49 TUC8607 DUE DATE: 28-FEB-22.
